# SDR SWAA2024022343771

- Difficulty date: January 22, 2024
- Submitted: February 23, 2024
- Operation: Air carrier
- Aircraft: N8603F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38875
- Aircraft time: 39,482 hours, 18,290 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: UNKNOWN
- Condition: Damaged
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ILLEGIBLE EMERGENCY EXIT SIGN ON LAVATORY D AT AFT GALLEY AREA 2024-69026<[01] REPLACED EMERGENCY EXIT SIGN ON LAVATORY D AT AFT GALLEY AREA IAW B737-800 AMM 33-51-01-960-802 STEP 3. C. (5) (D) AND 3. C. (10);[02] REPLACED EMERGENCY EXIT SIGN ON LAVATORY D AT AFT GALLEY AREA IAW B737-800 AMM 33-51-01-960-802 STEP 3. C. (5) (D) AND 3. C. (10)
